# SDR C2XA01CL037

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION MAINTENANCE FOUND THE EMERGENCY LIGHT ON THE CEILING AFT OF THE EMERGENCY EXIT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULB AND PERFORMED THE OPERATIONAL CHECKS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
